Cipro and tendon problems

by Ladonna
(Grayland,WA,USA)

Within the last two years I have gone through 3 to 4 Ciprofloxacin prescriptions for a reoccuring bladder or urinary infection. Three years ago I had colon cancer surgery and the "medical professionals" put my feet in stirrups and literally pulled my right leg so bad I have had trouble walking, and have had pain in the groin area of the right leg. The surgery has "allowed" me to contaminate my uterus frequently, hence the prescriptions for Cipro.


Three months ago I started hearing popping and cracking and could hardly put weight on my right leg and hip and walk like the hunch backs in movies, swinging my arms and body like I'm deformed.

I went to the doctor for a well check up yesterday and with a UTI. Because I had used it before, I asked for Cipro...new doctor. The warnings on the Cipro use finally got through my thick head last night when I got my prescription, and I figure I have brought on my own problems... which were going to be the focus of my next visit with the new doctor...the muscle weakness, pain, joint problems in my right hip and leg, and the popping and cracking noises with every movement of my body.

For crying out loud. Not many of us 60 plus year olds have the sense to blame our medicines for our "other" health problems. Let the doctors be told to discontinue use of this/these debilitating drugs. Shame!


Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Quinolone Antibiotics and Levaquin Tendonitis.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video